# SDR 2024F00268

- Difficulty date: October 31, 2024
- Submitted: November 4, 2024
- Operation: General aviation
- Aircraft: N836CC
- Make and model: Boeing 737-36N
- Aircraft serial: 28563
- Engine: Cfmint CFM563B1US
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Control System
- Part number: 8063215
- Part serial: 73195
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

CANCELED FLIGHT 646 CBB/VVI DUE TO ENGINE #2 SLOW ACCELERATION IN DIFFERENTE PHASES OF FLIGHT AND HOT STARTS. CORRECTIVE ACTION: REMOVED AN INSTALLED MAIN ENGINE CONTROL MEC.
